# SDR REXA2022012600108

- Difficulty date: December 28, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR INNER SKIN CORRODED IN MULTIPLE LOCATIONS ON BOTH I/B AND
O/B SURFACES.                                                     "
"REPLACED PAX DOOR INNER SKIN IAW CRJ900 SRM 51-42-06-001-001-A01,
51-42-10-001-001-A01.
